Über ausgeglichene Verbände

F. Klein-Barmen

Mathematische Annalen (1936)

  • Volume: 112, page 411-418
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein-Barmen, F.. "Über ausgeglichene Verbände." Mathematische Annalen 112 (1936): 411-418. <http://eudml.org/doc/159834>.

author = {Klein-Barmen, F.},
journal = {Mathematische Annalen},
keywords = {Foundations, philosophy, logic},
language = {ger},
pages = {411-418},
title = {Über ausgeglichene Verbände},
url = {http://eudml.org/doc/159834},
volume = {112},
year = {1936},

AU - Klein-Barmen, F.
TI - Über ausgeglichene Verbände
JO - Mathematische Annalen
PY - 1936
VL - 112
SP - 411
EP - 418
LA - ger
KW - Foundations, philosophy, logic
UR - http://eudml.org/doc/159834
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.